# SDR 20171212006

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: General aviation
- Aircraft: N98904
- Make and model: Cessna 310R
- Aircraft serial: 310R1240
- Aircraft time: 19,824 hours
- Engine: Cont IO550C
- Engine time: 1,300 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: S6RSC205
- Part serial: 106006561
- Condition: Worn
- Location: Rt Magneto
- Part time: 1,300 hours
- Component: Magneto, Bendix
- Component part number: S6RSC205
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE STARTED RUNNING A BIT ROUGH. VISUALLY INSPECTED MAGNETOS AND REMOVED RIGHT MAGNETO FOR INSPECTION. DISCOVERED WORN DISTRIBUTOR GEAR. REPLACED MAGNETO WITH OVERHAULED UNIT OF SAME TYPE.
